# SDR VNAA202409240027

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL LBL27 FROM FS 364.00 TO FS699.40 AT CABIN PAX.SEAT RAIL LBL27 FROM FS 364.00 TO FS699.40 (SEAS) AT CABIN PAX ARE OUT OFF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01, CRJ900 SRM 53-31-49-101-001-A02,  CRJ900 SRM 53-41-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12).
